MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø32/D
Model Number 01.32.3241HCT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came had hip pain and the cause is unknown.At about 1 year and 11 months post primary the surgeon revised the medacta cup and liner to a competitor cup and liner and revised the medacta head to a medacta head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 18 december 2025: liner: mpact 01.32.3241hct flat pe hc liner d 32/d (k103721) lot 2312745: (b)(4) items manufactured and released on 20-jul-2023.Expiration date: 2028-jul-20.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 3d metal 01.38.050dh mpact 3d metal shell two hole d 50mm (k171966) lot 2318892: (b)(4) items manufactured and released on 21-sep-2023.Expiration date: 2028-aug-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø32/D
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23858473
Report Number3005180920-2025-01299
Device Sequence Number13355794
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3241HCT
Device Lot Number2312745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite